Topological Methods in Nonlinear Analysis

Infinite many positive solutions for nonlinear first-order BVPs with integral boundary conditions on time scales

Yongkun Li and Lijuan Sun

Full-text: Open access

Abstract

In this paper, we investigate the existence of infinite many positive solutions for the nonlinear first-order BVP with integral boundary conditions $$ \begin{cases} x^{\Delta}(t)+p(t)x^{\sigma}(t)=f(t,x^{\sigma}(t)), & t\in (0,T)_{\mathbb{T}}, \\ x(0)-\beta x^{\sigma}(T)=\alpha\int_{0}^{\sigma(T)}x^{\sigma}(s)\Delta g(s), \end{cases} $$ where $x^{\sigma}=x\circ\sigma$, $f\colon [0,T]_{\mathbb{T}}\times\mathbb{R^{+}}\rightarrow\mathbb{R^{+}}$ is continuous, $p$ is regressive and rd-continuous, $\alpha,\beta\geq0$, $g\colon [0,T]_{\mathbb{T}}\rightarrow \mathbb{R}$ is a nondecreasing function. By using the fixed-point index theory and a new fixed point theorem in a cone, we provide sufficient conditions for the existence of infinite many positive solutions to the above boundary value problem on time scale $\mathbb{T}$.

Article information

Source
Topol. Methods Nonlinear Anal., Volume 41, Number 2 (2013), 305-321.

Dates
First available in Project Euclid: 21 April 2016

Permanent link to this document
https://projecteuclid.org/euclid.tmna/1461245480

Mathematical Reviews number (MathSciNet)
MR3114310

Zentralblatt MATH identifier
1292.34088

Citation

Li, Yongkun; Sun, Lijuan. Infinite many positive solutions for nonlinear first-order BVPs with integral boundary conditions on time scales. Topol. Methods Nonlinear Anal. 41 (2013), no. 2, 305--321. https://projecteuclid.org/euclid.tmna/1461245480


Export citation

References

  • D.R. Anderson, Existence of solutions for first-order multi-point problems with changing-sign nonlinearity , J. Difference Equ. Appl. (2007), 657–666 \ref\key 2
  • M. Bohner and A. Peterson, Dynamic Equations on Time Scales: An Introduction with Applications, Birkhäuser, Boston (2001) \ref\key 3
  • A. Cabada, Extremal solutions and Green's functions of higher order periodic boundary value problems in yime scales , J. Math. Anal. Appl., 290 (2004), 35–54 \ref\key 4
  • J.M. Gallardo, Second order differential operators with integral boundary conditions and generation of semigroups , Rocky Mountain J. Math., 30 (2000), 1265–1292 \ref\key 5
  • N.A. Hamal and F. Yoruk, Positive solutions of nonlinear $m$-point boundary value problems on time scales , J. Comput. Appl. Math., 231 (2009), 92–105 \ref\key 6
  • G.L. Karakostas and P.Ch. Tsamatos, Multiple positive solutions of some Fredholm integral equations arisen from nonlocal boundary-value problems , Electron. J. Differential Equations, 30 (2002), 1–17 \ref\key 7
  • R.A. Khan, The generalized method of quasi-linearization and nonlinear boundary value problems with integral boundary conditions , Electron. J. Qual. Theory Differential Equations, 19 (2003), 1–15 \ref\key 8
  • N. $\!$Kosmatov, $\!$Multi-point boundary value problems on time scales at resonance , J. Math. Anal. Appl., 323 (2006), 253–266 \ref\key 9 ––––, Multi-point boundary value problems on an unbounded domain at resonance , Nonlinear Anal., 68 (2008), 2158–2171 \ref\key 10
  • D. Guo and V. Lakshmikanthan, Nonlinear Problems in Abstract Cone, Academic Press, Orlando, FL (1988) \ref\key 11
  • Y.K. Li and J. Shu, Multiple positive solutions for first-order impulsive integral boundary value problems on time scales , Bound. Value Probl. (2011, 12 ) \ref\key 12
  • Y. Li and T. Zhang, Multiple positive solutions for second-order $p$-Laplacian dynamic equations with integral boundary conditions , Bound. Value Probl., 2011 (2011). Article ID 867615, 17 pages \ref\key 13
  • Y. Li and T. Zhang, On the Existence of solutions for impulsive duffing dynamic equations on time scales with Dirichlet boundary conditions , Abstr. Appl. Anal., 2010 (2010). Article ID 152460, 27 pages \ref\key 14
  • Y. Li and J. Zhou, Existence of solutions for a class of damped vibration problems on time scales , Adv. Difference Equ., 2010 (2010). Article ID 727486, 27 pages \ref\key 15
  • S. Liang, J. Zhang and Z. Wang, The Existence of three positive solutions of $m$-point boundary value problems for some dynamic equations on time scales , Math. Comput. Modelling, 49 (2009), 1386–1393 \ref\key 16
  • A. Lomtatidze and L. Malaguti, On a nonlocal boundary-value problems for second order nonlinear singular differential equations , Georgian Math. J., 7 (2000), 133–154 \ref\key 17
  • R. Ma and H. Luo, Existence of solutions for a two-point boundary value problem on time scales , Appl. Math. Comput., 150 (2004), 139–149 \ref\key 18
  • D. Mozyrska, E. Pawluszewicz and D.F.M. Torres, The Riemann–Stietjes integral on time scales , Aust. J. Math. Anal. Appl., 7 (2010), 1–14 \ref\key 19
  • J.L. Ren, W.G. Ge and B.X. Ren, Existence of positive solutions for quasilinear boundary value problems , Acta Math. Appl. Sin., 21 (2005), 353–358, (in Chinese) \ref\key 20
  • W. Rudin, Principles of Mathematical Analysis, Mc Graw-Hill, New York (1976) \ref\key 21
  • Y. Sang and H. Su, Several sufficient conditions of solvability for a nonlinear higher order three-point boundary value problem on time scales , Appl. Math. Comput., 190 (2007), 566–575 \ref\key 22
  • J. Sun, Twin positive solutions of nonlinear first-order boundary value problem on time scales , Nonlinear Anal., 68 (2008), 1754–1758 \ref\key 23
  • J. Sun and W. Li, Existence a solutions to nonlinear first-order \romPBVPs on time scales, Nonlinear Anal., 67 (2007), 883–888 \ref\key 24
  • Y. Tian and W. Ge, Existence and uniqueness results for nonlinear first-order three-point boundary value problems on time scales , Nonliear Anal., 69 (2008), 2833–2842 \ref\key 25
  • Y. Zhang and L. Ma, Solvability of Sturm–Liouville problem on time scales at resonance , J. Comput. Appl. Math., 233 (2010), 1785–1797 \ref\key 26
  • X. Zhang, M. Feng and W. Ge, Existence result of second-order differential equations with integral boundary conditions at resonance , J. Math. Anal. Appl., 353 (2009), 311–319 \ref\key 27
  • J. Zhou and Y. Li, Sobolev's spaces on time scales and its applications to a class of second order Hamiltonian systems on time scales , Nonlinear Anal., 73 (2010), 1375–1388